# SDR CALA0000512

- Difficulty date: April 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 39,624 hours, 20,571 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65C365451
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG BEAM ATTACH BRACKET O/B OF GEAR TO REAR SPAR CRACKED AT EDGE (1)  OF OPENING O/B UPPER EDGE.  REMOVED AND REPLACED FITTING PER EC/RA 5740-01423.
